# SDR GTIA040740

- Difficulty date: August 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE COVER LANYARD NOT CONNECTED.  RECONNECTED SLIDE COVER LANYARD.  (M)GTIA
